| Model Number |
2R8858 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink paclitaxel set was leaking from between the filter and the segment of the tubing loaded into the pump.The leak was observed while unspecified medication was infusing.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: b5: update "unspecified medication" to "chemotherapy medication".Approximately 5-10 ml leaked at the time of the event.H4: the lot was manufactured april 02-03, 2025.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.